# SDR AALA20140730005

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663521
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD LT TIE DOWN TRACK FROM STATIONS 1003 TO 1155 CORRODED.  REPLACED TRACK IAW AARD 51-00-05-01.
